MathSciNet Relay Station
MathSciNet bibliographic data
MR1893422 46B20 (46B28 46B50 47B07)
Sinha, Deba P.; Karn, Anil K. Compact operators whose adjoints factor through subspaces of $l_p$. Studia Math. 150 (2002), no. 1, 17–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement